# SDR ABXA202509041212

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,494 hours, 33,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND  FLIGHT DECK EMERGENCY LIGHT L9803 (IN CEILING, ACROSS FROM EXIT SIGN) INOP FOUND BATTERY ON PWR SUPPLY M736 FAULTY.  REPLACED AND OPS CK GOOD AIW B767 AMM SUPPLEMENTAL 33-51-00  RURNED TO SERVICE
